# SDR COMA0360330

- Difficulty date: July 19, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N492CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7763
- Aircraft time: 1,155 hours, 1,007 cycles
- System (JASC): 7710 · Power Indicating System
- Part: Switch
- Condition: Fluctuates
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

FLIGHT 5772 RT ENGINE N1,N2,ITT,F/F, AND OIL PRESSURE FLUCTUATING - AIRCRAFT OSCILLATED UP AND DOWN.  DEFERRED THE ENGINE SPEED SWITCHES IAW MEL.
